Posted 23 July 2016 - 09:21 PM
I saw this on social media, so I'm not sure if it counts as "media" or not, but I do think it should have the highest visibility possible. It's come to my attention that there is a group of people online who have come together and who have contracted the services of a law firm to go after the psych meds that have caused movement disorders. I personally called the law firm and they were SO kind and SO attentive, and took everything I said very seriously about my movement disorder.
Here is the blurb that is circulating online. Please read through it and contact the phone number IF you have a medication-induced movement disorder:
"Have you come down with a movement disorder from psych meds, whether they were prescribed to you on-label OR off-label? Did you come down with permanent or temporary dystonia or dyskinesia or akathisia or myoclonus from psych meds?
Please join me and others who are working with a law firm to hold the pharma companies accountable.
Call Grisham and Barnhardt at 434-293-2939. Ask to speak with partner attorneys Tyler or Addison, or with their assistant/paralegal Bethany.
Please, we need ALL the victims to come forward, no matter how long ago this happened to you!"
-Dual cold turkeys off TCA & Ativan in October 2014. Prescribed from 2011-2014, off-label for pain
-Meds were prescribed for an "autoimmune chronic pain disease." It was a MISDIAGNOSIS, but did not find out until AFTER meds had caused total damage. All med tapers & cold turkeys directed by doctors
-Nortriptyline from May 2012 - Dec 2013
-Desipramine from Jan 2014 - October 2014. 60 mg reduced by 10 mg each month. Held 30 mg for 3 months. Rapid taper over 1 week from 30 mg down to 20, 10, 0
-Lorazepam 1 mg per night in 2011. In 2012, used 1 mg per month or less. Lorazepam on & off Dec 2013 - Aug 2014, did not exceed 1.5 mg, did not exceed 3x a week
-On desipramine had muscle tremors & rigidity. Were they side effects or withdrawal effects as I reduced desip throughout 2014? Or was I in WD from nortrip as I was on desip? First muscle/dystonia side effects started on nortriptyline, but docs were too stupid to help me figure it out
-Last dosage desip 10 mg on Oct. 29, 2014. Last dose lzpam 1 mg, Nov. 2, 2014. Paradoxical reactions to benzos after quitting TCAs
-Tardive dystonia, dyskinesia, myoclonic jerks ALL over body, ribcage wiggles, facial tics, twitching tongue & fingers, tremors/twitches of arms, legs, cognitive impairment, throat muscles semi-paralyzed & unable to swallow solid food, brain zaps, ears ring, dizzy, everything looks too far away, insomnia, numbness & electric shocks everywhere when I try to fall asleep, jerk awake from sleep with big, gasping breaths, wake with terrors & tremors, severely depressed. NO HISTORY OF DEPRESSION, EVER. Meds CREATED it.
-Month 7 off meds: hair falling out; no improvement in vision; still tardive dystonia; facial & tongue tics returned
-Month 8 off meds: thrown back to acute, including Grand Mal seizure-like episodes. New mental torment, PGAD, worse insomnia
-Month 9 off meds: tardive dystonia worsened, dyskinesia returned. Unable to breathe well due to dystonia in stomach, chest, throat.
-Month 13 off meds: Back to total acute, brain zaps back, plus developed eczema & stomach problems. Left leg no longer works right due to dystonia, meaning both legs are now damaged